# SDR QR9R2023010900001

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723999781
- Aircraft time: 2,889 hours
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 3130012021200
- Part serial: C5L200165
- Condition: Faulted
- Location: Nr 4
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKE-OFF, RADIO #4 WAS FOUND TO BE INOP. STAYS ON AIRFIELD ATIS REGARDLESS OF SELECTED CHANNEL. SELECTING OTHER CHANNELS RESULTED IN OVERPOWERING SQUELCH/STATIC SOUND. NO SIDE TONE WHEN ATTEMPTING TO TRANSMIT. AFTER SUBBING KNOWN GOOD C-5000 RADIO, THE STATIC WENT AWAY AND SIDE TONE COULD BE HEARD WHEN TRANSMITTING. REMOVED AND REPLACED C-5000 CONTROL HEAD IAW 145 MMS-015. MOC OK.
